Síguenos en las redes sociales:

Instituto de Matemáticas Aplicadas UCV

A new nonlinear for GARCH models


In this note we deduce a new mathematical representation, based on a discrete-time nonlinear state–space formulation, to characterize Generalized AutoRegresive Conditional Heteroskedasticity (GARCH) models. The purpose pursued by this article is to use the models presented herein to develop estimation techniques which are also valid in the situation when observations are missing.

Autores: Ossandón, S., Bahamonde, N.

Journal: Comptes Rendus Mathematique

Journal Volume: 351

Journal Issue: 5-6

Journal Page: 235-239

Tipo de publicación: ISI

Fecha de publicación: 2013


DOI: http://dx.doi.org/10.1016/j.crma.2013.02.014

URL de la publicación: https://www.researchgate.net/publication/257674094_A_new_nonlinear_formulation_for_GARCH_models

Compartir esta información en: